# SDR REXA2016070101194

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,787 hours, 22,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R LAMP AT RT FWD EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.  NO FURTHER DEFECTS NOTED.
